MAUDE Adverse Event Report: ATRION MEDICAL PRODUCTS, INC. BOSTON SCIENTIFIC ENCORE 40 INFLATION DEVICE

ATRION MEDICAL PRODUCTS, INC. BOSTON SCIENTIFIC ENCORE 40 INFLATION DEVICE
Model Number M001394472540
Medical Device Problem Code Failure to Zero (1683)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): koe.
 
Event or Problem Description
It was reported that the gauge failed to zero.An encore 40 inflation device was selected for shunt percutaneous transluminal angioplasty.During the procedure, the pressure was lowered, but the gauge did not drop to zero.The indeflator was replaced, and the balloon was successfully removed.The procedure was completed with another of the same device.There was no patient injury and the patient was stable after the procedure.

Brand Name
BOSTON SCIENTIFIC ENCORE 40 INFLATION DEVICE
Common Device Name
INFLATION DEVICE
Manufacturer (Section D)
ATRION MEDICAL PRODUCTS, INC.
1426 curt francis road
arab AL 35016
Manufacturer (Section G)
ATRION MEDICAL PRODUCTS, INC.
po box 934372
atlanta GA 31193 4372
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22901432
Report Number2124215-2025-57355
Device Sequence Number8851266
Product Code MAV
UDI-Device Identifier00856877002445
UDI-Public(01)00856877002445(17)280229(10)96505029
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394472540
Device Catalogue NumberM001394472540
Device Lot Number0096505029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/27/2025
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown